# SDR GAIA04167

- Difficulty date: September 10, 2004
- Submitted: November 18, 2004
- Operation: Air carrier
- Aircraft: N180AX
- Make and model: Boeing 727222
- Aircraft serial: 20041
- Engine: Pwa JT8D7B
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING C-CHECK INSPECTION, FOUND FORWARD ENTRY DOOR FRAME CRACKED AT UPPER AFT LATCH ROLLER.  REF FASI NR 87126, ACCOMPLISHED WEB REPAIR IAW SRM 51-40-3, FIG 1.
